# SDR FDEA202010152501

- Difficulty date: October 15, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y406
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO G-5310-E0332629 H PART 6 FOUND NEW FUSELAGE SKIN   DOUBLER PART NUMBER 143W2314Y406 PILOT HOLES MISALIGN WITH EXISTING FUSELAGE SKIN HOLES BETWEEN BODY STATION 993 TO BODY STATION 1008 BETWEEN STRINGER 35 RIGHT TO STRINGER 36 RIGHT.  DOUBLER WITH MISALIGNED HOLES REPLACED WITH NEW PART 143W2314Y406 AND INSTALLED, AS PER EO G5310 E0332629 H P6.  TITLE: FUSLAGE-MAINFRAME INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 BOEING SERVICE BULLETINS 777-53A0081 AND 777-53-0087.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO WRI: 53100168 FOR WORK DETAIL.
